# SDR SIMA20150504008

- Difficulty date: May 4, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,755 hours, 34,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12301825005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DVI FOR PREVIOUS REPAIR TO CRACK AFT OF PILOTS DV WINDOW CUT OUT, ERS-EM-53MR-1246, FOUND TOOLING MARKS ON INNER SKIN BETWEEN FRAME 12A - 13 ABOVE STRINGER 6L.  PERFORMED PERMANENT REPAIR TO TOOLING MARKS ON INNER SKIN IAW ERS-EM-53MR-1277.  REPAIR MATERIALS, FILLER 2024T3  .100, DOUBLER 2024T3  .050, TRIPLER 2024T3 .063.
